IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Smart Info-Media System (SIS) [schedule] [select]
Chair Takao Onoe (Osaka Univ.)
Vice Chair Mitsuji Muneyasu (Kansai Univ.), Hirokazu Tanaka (Toshiba)
Secretary Hiroshi Tsutsui (Hokkaido Univ.), Mitsuhiko Meguro (Nihon Univ.)
Assistant Go Tanaka (Nagoya City Univ.), Kosuke Harada (Toshiba)

Special Interest Group on Audio Visual and Multimedia Information Processing (IPSJ-AVM) [schedule] [select]
Chair Wataru Kameyama (Waseda Univ.)
Secretary Daisuke Ishii (Waseda Univ.), Masayuki Inoue (NTT), Haruhisa Kato (KDDI)

Conference Date Thu, Sep 12, 2013 10:30 - 17:25
Fri, Sep 13, 2013 10:00 - 11:55
Topics  
Conference Place Room No. 703, Building 11, Waseda Campus, Waseda University 
Address 1-6-1, Nishiwaseda, Shinjyuku-ku, Tokyo, 169-8050, JAPAN
Transportation Guide Tozai Line Waseda Station (approx. 5-min. walk)
http://www.waseda.jp/eng/campus/map.html
Contact
Person
Dr. Daisuke Ishii, Waseda University
+81-3-5286-9839
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Thu, Sep 12 AM 
10:30 - 11:30
(1)
SIS
10:30-10:50 Error Resilient 3D DWT Video Transmission SIS2013-14 Kotoku Omura, Shoichiro Yamasaki, Tomoko K. Matsushima (Polytechnic Univ.), Hirokazu Tanaka (Toshiba), Miki Haseyama (Hokkaido Univ.)
(2)
SIS
10:50-11:10 A Proposal of Colorization Method for Monochrome Image by Using Color Selection Based on Vector Median SIS2013-15 Chiaki Ueda (Yamaguchi Univ.), Kazuhiro Tokunaga (National Fisheries Univ.), Noriaki Suetake, Eiji Uchino (Yamaguchi Univ.)
(3)
SIS
11:10-11:30 Color Quantization Based on Vector Error Diffusion Method and Subtractive Color Process SIS2013-16 Chiaki Ueda, Yuina Satoh (Yamaguchi Univ.), Kazuhiro Tokunaga (National Fisheries Univ.), Noriaki Suetake, Eiji Uchino (Yamaguchi Univ.)
  11:30-12:45 Lunck Break ( 75 min. )
Thu, Sep 12 PM 
12:45 - 17:25
(4)
SIS
12:45-13:25 [Tutorial Lecture]
Personal Smart Healthcare and Its Related Wireless Technology SIS2013-17
Hirokazu Tanaka, Takuji Suzuki, Shigenobu Minami (Toshiba)
  13:25-13:35 Break ( 10 min. )
(5)
SIS
13:35-13:55 A Study on Channel Scenario Discrimination Based on Azimuth Spread and K-factor for Cognitive Wireless Communication Systems SIS2013-18 Li Haochen, Naoto Sasaoka, Yoshio Itoh (Tottori Univ.)
(6)
SIS
13:55-14:15 Impulse Noise Removal by Using One-dimensional Switching Median Filter Applied along MST-based Space-filling Curve SIS2013-19 Takanori Koga (Tokuyama CT), Noriaki Suetake, Tsuyoshi Kato, Eiji Uchino (Yamaguchi Univ.)
(7)
SIS
14:15-14:35 Unsupervised Structuring Element Estimation of Morphological Opening and Closing with GA SIS2013-20 Yosuke Nabetani, Mitsuji Muneyasu, Akira Asano (Kansai Univ.)
(8)
SIS
14:35-14:55 Improved Detection Method for Carotid Artery Calcification in Dental Panoramic Radiographs Considering Local Features SIS2013-21 Hironori Harada, Mitsuji Muneyasu, Akira Asano (Kansai Univ.), Keiichi Uchida, Akira Taguchi (Matsumoto Dental Univ.)
(9) 14:55-15:20 Fish Detection by LBP Cascade Classifier with Optimized Processing Pipeline
○Dang Hoang Anh, Sriprasertsuk Pao, Kameyama Wataru (GITS, Waseda University)
  15:20-15:35 Break ( 15 min. )
(10)
SIS
15:35-16:15 [Invited Talk]
On log-aesthetic curves SIS2013-22
Norimasa Yoshida (Nihon Univ.), Takafumi Saito (Tokyo Univ. of Agriculture and Tech.)
  16:15-16:25 Break ( 10 min. )
(11) 16:25-17:25  
Fri, Sep 13 AM 
10:00 - 11:55
(12)
SIS
10:00-10:40 [Tutorial Lecture]
Color Vision and Its Algorithms
-- Towards a spread of Color Universal Design --
SIS2013-23
Mitsuhiko Meguro (Nihon Univ.)
  10:40-10:55 Break ( 15 min. )
(13)
SIS
10:55-11:15 A Robust Watermarking Method with Systematic Block Diffusion and DCT SIS2013-24 Kazuo Ohzeki, Kazutaka Bannai, YuanYu Wei, Yutaka Hirakawa (Shibaura Inst. of Tech.), Kiyotsugu Sato (College of Indutrial Tech.)
(14)
SIS
11:15-11:35 A method of data embedding and extracting to the printed image by using embedding markers SIS2013-25 Kimitoshi Tamaki, Mitsuji Muneyasu (Kansai Univ.)
(15)
SIS
11:35-11:55 A study on encoding scheme of secret sharing information SIS2013-26 Shoichiro Yamasaki, Tomoko K. Matsushima (Polytechnic Univ.)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SIS Technical Committee on Smart Info-Media System (SIS)   [Latest Schedule]
Contact Address Hiroshi TSUTSUI (Hokkaido University)
E-: iisti 
IPSJ-AVM Special Interest Group on Audio Visual and Multimedia Information Processing (IPSJ-AVM)   [Latest Schedule]
Contact Address  


Last modified: 2013-08-29 15:10:39


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SIS Schedule Page]   /   [Return to IPSJ-AVM Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan